# SDR 9PVA2014F00043

- Difficulty date: September 23, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N450JE
- Make and model: Gulstm GIV
- Aircraft serial: SP1233
- Aircraft time: 9,839 hours, 3,345 cycles
- Engine: Rroyce TAY6118
- Engine time: 9,580 hours, 3,264 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Band
- Part number: JR24271A
- Part serial: NSN
- Condition: Debonded
- Location: Engine
- Part time: 1,720 hours, 590 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

GRADUAL DECREASE IN POWER TO RIGHT ENGINE. FOUND BLEED BAND DEBONDED.
